Ghent University Academic Bibliography

Advanced

The classification of generalized quadrangls with two translation points

Koen Thas UGent (2002) BEITRAGE ZUR ALGEBRA UND GEOMETRIE. 43. p.365-398
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
BEITRAGE ZUR ALGEBRA UND GEOMETRIE
Beitr. Geom. Algebra
volume
43
pages
365 - 398
ISSN
0175-4874
language
English
UGent publication?
yes
classification
A2
id
161782
handle
http://hdl.handle.net/1854/LU-161782
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:38:41
@article{161782,
  author       = {Thas, Koen},
  issn         = {0175-4874},
  journal      = {BEITRAGE ZUR ALGEBRA UND GEOMETRIE},
  language     = {eng},
  pages        = {365--398},
  title        = {The classification of generalized quadrangls with two translation points},
  volume       = {43},
  year         = {2002},
}

Chicago
Thas, Koen. 2002. “The Classification of Generalized Quadrangls with Two Translation Points.” Beitrage Zur Algebra Und Geometrie 43: 365–398.
APA
Thas, K. (2002). The classification of generalized quadrangls with two translation points. BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 43, 365–398.
Vancouver
1.
Thas K. The classification of generalized quadrangls with two translation points. BEITRAGE ZUR ALGEBRA UND GEOMETRIE. 2002;43:365–98.
MLA
Thas, Koen. “The Classification of Generalized Quadrangls with Two Translation Points.” BEITRAGE ZUR ALGEBRA UND GEOMETRIE 43 (2002): 365–398. Print.